# SDR C8GA20090193

- Difficulty date: July 31, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14935787075T6
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT STRINGER 27L IS CORRODED AT BS 400-420. REMOVED DAMAGED SECTION OF STR DIM  21.25 INCHES X .625 INCH, FABRICATED NEW STR FROM BAC 1493-578,  7075 T6. FABRICATED 2 REPAIR SPLICES FROM 7075 T6 .063 INCHES DIM. 11.625 INCHES X 1 INCH X .625 INCH, 11.625 INCHES X 1INCH X .875.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
